More nice equations for nice groups

Abhyankar, Shreeram S. (1996) More nice equations for nice groups Proceedings of the American Mathematical Society, 124 (10). pp. 2977-2991. ISSN 0002-9939

PDF - Publisher Version

Official URL:

Related URL:


Nice quintinomial equations are given for unramified coverings of the affine line in nonzero characteristic p with PSp(2m, q) and Sp(2m, q) as Galois groups where m > 2 is any integer and q > 1 is any power of p.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:97
Deposited On:17 Sep 2010 06:51
Last Modified:16 May 2016 11:22

Repository Staff Only: item control page